# SDR FDEA201505281642

- Difficulty date: May 28, 2015
- Submitted: May 28, 2015
- Operation: Air carrier
- Aircraft: N772FD
- Make and model: Boeing 757222
- Aircraft serial: 24840
- Aircraft time: 763 hours, 28,324 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: 146N382141
- Condition: Damaged
- Location: Bs 1617-1643
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY BS 1617 - 1643, STRINGER 19L.  STRINGER SPLICE FASTENER HOLES ELONGATED.    R & R THE STRINGER SPLICE IAW DWG 146N3700 SHT 3 REV G, AND DWG 146N3821 SHT 2 REV B.  MAJOR REPAIR.
